# SDR SWAA2019100737588

- Difficulty date: September 12, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOOR TO SIDEWALL SUPPORT CHANNEL CORRODED BETWEEN BS. 727 TO BS. 847,  LBL 21.   R&R CHANNEL IAW SRM & DWG.
